# SDR DHL2006745518

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 950C ABOVE STR 25RT, HAS FRAME INNER CHORD DENTED.  REMOVED FASTENERS FOR FRAME REPAIR AT BS 950C, STR 25R IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA APPROX DIM 1" BY 1 1/4" IAW B727 SRM 51-40-3 FIG 1.  FAB REPAIR DOUBLER FROM P/N 7075-0 .071 PO NR 9003189 APPROX DIM 15" BY 3 3/4" IAW B727 SRM 51-40-3 FIG 1.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FLIGHTSTAT AIRCRAFT SERVICES, ENGINEERING REPORT NR 2-37153-802 REV IR.  TREATED AND PRIMED REPAIR DOUBLER AND BARE METAL AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 950C, STR 25R IAW B727 SRM 51-40-3 FIG 1 AND SRM 51-30-2.
